Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Complex interpolation and convexity

Author: Marco Vignati
Journal: Proc. Amer. Math. Soc. 99 (1987), 705-711
MSC: Primary 46M35; Secondary 46B20
MathSciNet review: 877044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The relations between the complex theory of interpolation for families of Banach spaces and the notion of uniform convexity are studied. It is proven that the moduli of uniform convexity vary smoothly with the interpolation spaces. A new notion of "distance" between Banach spaces is introduced.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46M35, 46B20

Retrieve articles in all journals with MSC: 46M35, 46B20

Additional Information

PII: S 0002-9939(1987)0877044-2
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia